# SDR IPXA09555687

- Difficulty date: April 10, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND A FORWARD CARGO DOOR SKIN REPAIR THAT APPEARS TO MEET ALL THE REQUIREMENTS OF THE SRM 52-30-01-01-2R EXCEPT THE DOUBLER THICKNESS IS 0.080 INCH.  REMOVED THE CURRENT REPAIR DOUBLER THAT DOES NOT MEET THE REQUIREMENTS OF THE SRM REPAIR AND COMPLETED THE 757-200PF SRM 52-30-01-2R.  REPAIRED WITH 0.071 INCH.
